RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 4(304), Pages 175–176 (Mi umn1102)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Conformally plane metrics, systems of hydrodynamic type, and non-local Hamiltonian operators

E. V. Ferapontov

Institute for Mathematical Modelling, Russian Academy of Sciences

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:4, 811–813

Bibliographic databases:

MSC: 30F45, 37J15
Received: 17.04.1995

Citation: E. V. Ferapontov, “Conformally plane metrics, systems of hydrodynamic type, and non-local Hamiltonian operators”, Uspekhi Mat. Nauk, 50:4(304) (1995), 175–176; Russian Math. Surveys, 50:4 (1995), 811–813

Citation in format AMSBIB
\Bibitem{Fer95}
\by E.~V.~Ferapontov
\paper Conformally plane metrics, systems of hydrodynamic type, and non-local Hamiltonian operators
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 4(304)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn1102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1357895}
\zmath{https://zbmath.org/?q=an:0859.53005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..811F}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 4
\pages 811--813
\crossref{https://doi.org/10.1070/RM1995v050n04ABEH002582}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UG00600005}


Linking options:
  • http://mi.mathnet.ru/eng/umn1102
  • http://mi.mathnet.ru/eng/umn/v50/i4/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ming Chen, Si-Qi Liu, Youjin Zhang, “Hamiltonian structures and their reciprocal transformations for the -KdV–CH hierarchy”, Journal of Geometry and Physics, 59:9 (2009), 1227  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:173
    Full text:72
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019